Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A submartingale inequality

Author: Changsun Choi
Journal: Proc. Amer. Math. Soc. 124 (1996), 2549-2553
MSC (1991): Primary 60G42; Secondary 60E15
MathSciNet review: 1353381
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper extends Burkholder's inequality between a nonnegative submartingale and a process strongly differentially subordinate to it.

References [Enhancements On Off] (What's this?)

  • 1. D. L. Burkholder, Boundary value problems and sharp inequalities for martingale transforms, Ann. Probab. 12 (1984), 647--702. MR 86b:60080
  • 2. ------, Sharp inequalities for martingales and stochastic integrals. Colloque Paul Lévy sur les processus stochastiques, Astérisque 157-158 (1988), 75--94. MR 90b:60051
  • 3. ------, Strong differential subordination and stochastic integration, Ann. Probab. 22 (1994), 995--1025. MR 95h:60085

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60G42, 60E15

Retrieve articles in all journals with MSC (1991): 60G42, 60E15

Additional Information

Changsun Choi
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801
Address at time of publication: Global Analysis Research Center, Department of Mathematics, College of Natural Sciences, Seoul National University, Seoul 151-742, South Korea

Keywords: Submartingale, differential subordination, conditional differential subordination, norm inequality
Received by editor(s): February 1, 1995
Communicated by: Richard Durrett
Article copyright: © Copyright 1996 American Mathematical Society